# SDR AALA202012159005

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 16,528 hours, 7,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  BROKEN DOOR FRAME EMERGENCY LIGHT ASSEMBLY (LOWER POSITION) LOCATED DOOR 31, 841, 832, 842 AND LAVATORY D IN PASSENGER CABIN.  REPLACED DOOR FRAME EMERGENCY LIGHT ASSEMBLY (LOWER POSITION) LOCATED DOOR 831, 841, 832, 842, AND LAVATORY D.
